Follow
Wenxian Shen
Wenxian Shen
Verified email at auburn.edu
Title
Cited by
Cited by
Year
Traveling waves in lattice dynamical systems
SN Chow, J Mallet-Paret, W Shen
Journal of differential equations 149 (2), 248-291, 1998
3961998
Almost automorphic and almost periodic dynamics in skew-product semiflows
W Shen, Y Yi
American Mathematical Soc., 1998
3821998
Random dispersal vs. non-local dispersal
CY Kao, Y Lou, W Shen
Discrete Contin. Dyn. Syst 26 (2), 551-596, 2010
2572010
Spreading speeds for monostable equations with nonlocal dispersal in space periodic habitats
W Shen, A Zhang
Journal of Differential Equations 249 (4), 747-795, 2010
2032010
Random attractors for stochastic lattice dynamical systems in weighted spaces
X Han, W Shen, S Zhou
Journal of Differential Equations 250 (3), 1235-1266, 2011
1732011
Lectures on topological dynamics and differential equations
GR Sell
Van Nostrand–Reinbold, London, 1971
1431971
Traveling waves in time almost periodic structures governed by bistable nonlinearities: I. Stability and uniqueness
W Shen
Journal of Differential Equations 159 (1), 1-54, 1999
1361999
Dynamics in a discrete Nagumo equation: spatial topological chaos
SN Chow, W Shen
SIAM Journal on Applied Mathematics 55 (6), 1764-1781, 1995
1261995
Traveling waves in time almost periodic structures governed by bistable nonlinearities: II. Existence
W Shen
Journal of differential equations 159 (1), 55-101, 1999
1091999
Traveling waves in diffusive random media
W Shen
Journal of Dynamics and Differential Equations 16, 1011-1060, 2004
1082004
Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats
W Shen, A Zhang
Proceedings of the American Mathematical Society 140 (5), 1681-1696, 2012
962012
Criteria for the existence and lower bounds of principal eigenvalues of time periodic nonlocal dispersal operators and applications
N Rawal, W Shen
Journal of Dynamics and Differential Equations 24, 927-954, 2012
912012
One-dimensional random attractor and rotation number of the stochastic damped sine-Gordon equation
Z Shen, S Zhou, W Shen
Journal of Differential Equations 248 (6), 1432-1457, 2010
872010
Existence, uniqueness, and stability of generalized traveling waves in time dependent monostable equations
W Shen
Journal of Dynamics and Differential Equations 23, 1-44, 2011
792011
Estimates for the principal spectrum point for certain time-dependent parabolic operators
V Hutson, W Shen, G Vickers
Proceedings of the American Mathematical Society 129 (6), 1669-1679, 2001
772001
Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models
W Shen
Transactions of the American Mathematical Society 362 (10), 5125-5168, 2010
752010
Lifted lattices, hyperbolic structures, and topological disorders in coupled map lattices
W Shen
SIAM Journal on Applied Mathematics 56 (5), 1379-1399, 1996
741996
Global existence and asymptotic behavior of classical solutions to a parabolic–elliptic chemotaxis system with logistic source on RN
RB Salako, W Shen
Journal of Differential Equations 262 (11), 5635-5690, 2017
642017
Traveling wave solutions of spatially periodic nonlocal monostable equations
W Shen, A Zhang
arXiv preprint arXiv:1202.2452, 2012
632012
Spreading speeds and traveling waves of nonlocal monostable equations in time and space periodic habitats
N Rawal, W Shen, A Zhang
arXiv preprint arXiv:1307.6576, 2013
622013
The system can't perform the operation now. Try again later.
Articles 1–20